# SDR MALA976341

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2317
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31050105
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ON MAIN PASSENGER ENTRY DOOR FELL OUT WHEN DOOR WAS OPENED.  MAINTENANCE REPLACED PAX DOOR SLIDE, ALL CHECKS GOOD.
